# SDR FDEA2019120433167

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: A5451532700103
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON TOP AFT SECTION I/B METAL STRIP CRACKED REPLACED STRIP P/N A5451532700103 ON R/H PYLON TOP AFT SECTION I/B SIDE IAW A300-600   SRM 51-40-21 AND AIRBUS DWG A54515326 ISSUE E
